# SDR SWIA202157118

- Difficulty date: February 8, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL IS CORRODED AROUND (1) FASTENER, LOCATED (2) FASTENERS OUTBOARD OF BLEND #18 AS CALLED OUT IN REO 601R-53-41-2442 REV.--, DATED 2019-02-18.   (C-CHECK RO 4/1/2021)    BLENDED OUT CORROSION ON L/H PRESSURE SILL AROUND 1 FASTNER LOCATED 2 FASTENERS OUTBOARD OF BLEND #18 APPROX. F.S. 409+128.00, LBL 42 IAW BOMBARDIER REO 601R-53-41-666 REV-C DATED 2012-11-06.  FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION FOR WORK PERFORMED
